Translator Disclaimer
January, 2014 Surface links with free abelian groups
Inasa NAKAMURA
J. Math. Soc. Japan 66(1): 247-256 (January, 2014). DOI: 10.2969/jmsj/06610247

Abstract

It is known that if a classical link group is a free abelian group, then its rank is at most two. It is also known that a $k$-component 2-link group ($k$ > 1) is not free abelian. In this paper, we give examples of $T^2$-links each of whose link groups is a free abelian group of rank three or four. Concerning the $T^2$-links of rank three, we determine the triple point numbers and we see that their link types are infinitely many.

Citation

Download Citation

Inasa NAKAMURA. "Surface links with free abelian groups." J. Math. Soc. Japan 66 (1) 247 - 256, January, 2014. https://doi.org/10.2969/jmsj/06610247

Information

Published: January, 2014
First available in Project Euclid: 24 January 2014

zbMATH: 1297.57056
MathSciNet: MR3161400
Digital Object Identifier: 10.2969/jmsj/06610247

Subjects:
Primary: 57Q45
Secondary: 57Q35

Rights: Copyright © 2014 Mathematical Society of Japan

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.66 • No. 1 • January, 2014
Back to Top